# SDR GTIA2019083074580

- Difficulty date: August 27, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 25,691 hours, 11,716 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON APPROACH NOTED ON BOTH COCKPIT AND CABIN. -PERFORMED TSM 05-50-00. FOR IDENTIFICATION OF CABIN ODOR. R/R RECIRCULATION FILTERS AMM 21-21-41 AS PRECAUTIONARY. PERFORMED INSP OF APU FOR OIL LEAKS. NO LEAKS NOTED. MOC NOTIFIED. PERFORMED ENG RUN UP IAW AMM 71-00-00. NO ODOR NOTED.
